Capozziello, Salvatore (2009) Classifying and avoiding singularities in the alternative gravity dark energy models. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: Classifying and avoiding singularities in the alternative gravity dark energy models
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, M. De Laurentis, S. Nojiri, S.D. Odintsov
Date: 2009
Number of Pages: 16
Department: Scienze fisiche
Journal or Publication Title: PHYSICAL REVIEW D, PARTICLES, FIELDS, GRAVITATION, AND COSMOLOGY
Date: 2009
Volume: 79
Page Range: pp. 124007-124022
Number of Pages: 16
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7436

Actions (login required)

View Item View Item